# SDR AWXA9900017

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE L-1 DOOR INOP.  REPLACED EMERGENCY EXIT LIGHT ASSY.
